# SDR ASAA2019123061712

- Difficulty date: December 26, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 26,494 hours, 8,558 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT PACK LIGHT DURING CLIMBOUT. RESET TRIP BUT LIGHT CAME BACK. TURNED OFF PACK FOLLOWING CHECKLIST. GROUNDED - YES.  ACCOMPLISHED FIM 21-53 TASK 802,   FAULT ISOLATION.  RAN RT PACK FULL HOT & FULL COLD FOR 3 HOURS, UNABLE TO CAUSE PACK TO TRIP.  REMOVED & REPLACED THE RT COMPRESSOR DISCHARGE OVERHEAT SWITCH (390 F), (S935) RT PACK DISCHARGE DUCT OVERHEAT SWITCH, & (S939) RT TURBINE INLET OVERHEAT SWITCH AS A PRECAUTION IAW AMM 21-51-40, AMM 21-51-41 & AMM 21-51-42, OPS CHECKED NORMAL.  ACCOMPLISHED A PACK/ZONE TEMP CONTROLLER NR 1 & 2 BITE TEST IAW AMM 21-61-00-700-806-002, OPS CHECKED NORMAL.
